Regarding Tofisopam. - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 12-12-2018, 11:01 AM #1
amsquareb amsquareb is offline
Junior Member
 
Member Since: Sep 2014
Location: india
Posts: 12
amsquareb amsquareb is offline
Junior Member
amsquareb has no updates.
 
Member Since: Sep 2014
Location: india
Posts: 12

3 yr Member
Crazy Regarding Tofisopam.

I'd really appreciate if anyone can throw any kind of light/information on the question below:-

Is it not advisable to take the medication 'Tofisopam' for more than one-two months? If yes, then why? And can it be taken long term if taken intermittently?

Thanks.

Last edited by amsquareb; 12-12-2018 at 03:00 PM. Reason: Grammar.
amsquareb is offline   Reply With QuoteReply With Quote

advertisement
Old 12-12-2018, 04:23 PM #2
splitimage's Avatar
splitimage splitimage is offline
Moderator
Community Support Team
 
Member Since: Mar 2006
Location: Ontario, Canada
Posts: 9,641
splitimage splitimage is offline
Moderator
Community Support Team
splitimage's Avatar
splitimage has no updates.
 
Member Since: Mar 2006
Location: Ontario, Canada
Posts: 9,641

10 yr Member
25 hugs
given
PC PoohBah!
Default Re: Regarding Tofisopam.

Ok, I had to look up the med, since I didn't recognize the name. It appears to be a benzodiazepine derivative, and so should have some of the same general properties of that med class.


For some people benzo's are highly addictive, and when you take them regularly you build up a tolerance to them, which means you need to take more to get the same affect that you used to get at the lower dose. Then there's the dependence issue. If you take them long term, your body becomes dependent on having the med, so stopping it is can be hard and stopping without tapering down can be dangerous.


Using only occassionally is usually a safer option and can help avoid some of the problems I mentioned above.


That being said, some people do benefit from long term use of the benzos and are able to take the without negative effect.


But you really should talk to a Dr. or a pharmacist about meds since they're trained in them.


splitimage
__________________


"I danced in the morning when the world was begun. I danced in the moon and the stars and the sun". From my favorite hymn.

"If you see the wonder in a fairy tale, you can take the future even if you fail." Abba



Regarding Tofisopam.



As some of you may know, my blog is currently off-line due to some problems at my previous site host. I'm working with my web master to rebuild and get back on-line.
splitimage is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 10:31 PM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.